# SDR UALA2012042002380

- Difficulty date: April 20, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 70,972 hours, 26,613 cycles
- Engine: Pwa PW2037
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 59191
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHTS FROM OVERWING EXITS AFT TO THE AFT LAV INOPERATIVE.   FOUND CONNECTOR MISSING.  INSTALLED CONNECTOR, OPS CHECKED NORMAL.
